zbMATH — the first resource for mathematics

Ideal class groups in basic \(\mathbb Z_{p_1}\times\dots\times\mathbb Z_{p_s}\)-extensions of abelian number fields. (English) Zbl 0495.12007

11R23 Iwasawa theory
11R18 Cyclotomic extensions
11R29 Class numbers, class groups, discriminants
Full Text: DOI EuDML
[1] Ferrero, B., Washington, L.: The Iwasawa invariant ? p vanishes for abelian number fields. Ann. of Math.109, 377-395 (1979) · Zbl 0443.12001 · doi:10.2307/1971116
[2] Greenberg, R.: On the Iwasawa invariants of totally real number fields. Amer. J. Math.98, 263-284 (1976) · Zbl 0334.12013 · doi:10.2307/2373625
[3] Iwasawa, K.: On ?-extensions of algebraic number fields. Bull. Amer. Math. Soc.65, 183-226 (1959) · Zbl 0089.02402 · doi:10.1090/S0002-9904-1959-10317-7
[4] Iwasawa, K.: Lectures onp-adicL-functions. Ann. of Math. Studies No.74. Princeton: Princeton University Press, 1972
[5] Iwasawa, K.: On ? l of algebraic number fields. Ann. of Math.98, 246-326 (1973) · Zbl 0285.12008 · doi:10.2307/1970784
[6] Iwasawa, K.: On the ?-invariants of ? l -extensions. In: Number Theory, Algebraic Geometry and Commutative Algebra. In honor of Y. Akizuki, pp. 1-11. Tokyo: Kinokuniya 1973
[7] Kuipers, L., Niederreiter, H.: Uniform Distribution of Sequences. New York: Wiley-Interscience 1974 · Zbl 0281.10001
[8] Lang, S.: Cyclotomic Fields. Berlin Heidelberg New York: Springer 1978 · Zbl 0395.12005
[9] Lang, S.: Cyclotomic Fields II. Berlin Heidelberg New York: Springer 1980 · Zbl 0435.12001
[10] Oesterlé, J.: Travaux de Ferrero et Washington sur le nombre de classes d’idéaux des corps cyclotomiques. Sém. Bourbaki,535, 1-13 (1979). Also in Springer Lecture Notes in Math.770, 170-182 (1980)
[11] Serre, J.P.: Classes des corps cyclotomiques (d’après K. Iwasawa). Sém. Bourbaki,174, 1-11 (1958)
[12] Washington, L.: Class numbers and ? p -extensions. Math. Ann.214, 177-193 (1975) · Zbl 0302.12007 · doi:10.1007/BF01352651
[13] Washington, L.: The non-p-part of the class number in a cyclotomic ? p -extensions. Invent. Math.49, 87-97 (1978) · Zbl 0403.12007 · doi:10.1007/BF01399512
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.